# SDR 96ZZZX915

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470TR
- Make and model: Lear 24D
- Aircraft serial: 298
- Engine: Ge CJ610*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 450 FEET, NR 2 ENGINE FLAMED OUT.  DESCENDED TO RESTART ALTITUDE, RESTARTED WITH NO APPARENT PROBLEM.  LANDED AT NEAREST SUITABLE AIRPORT.  INSPECTED ENGINE, FOUND NO IRREGULARITIES.  OPERATOR SUSPECTED TURBULENCE AND HIGH ANGLE OF ATTACK DURING CLIMB.  ENGINE TSN, 2,667.3 HOURS.  ENGINE CSN 1,682.
